# SDR FDEA200910283715

- Difficulty date: October 28, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 42,137 hours, 21,289 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Cylinder
- Part number: C23199104
- Part serial: H1420
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

PASSING 1000 AGL GOT AN ECAM ALERT "L/G DOOR SYS  FAULT" NR1 SYS (FWD PANEL) SHOWED ALL UP, NR2 SYS (OVHD PANEL) SHOWED A NOSE GEAR DOOR FAULT. THERE WAS NO BUFFET.   AT 12,500 AGL 290 KTS GOT STRONG VIBRATION, SLOWED TO 250 KTS AND DESCENDED.   PULLING INTO THE GATE, THE NR1 SYS NOSE GEAR LIGHT CAME ON.  VIBRATION STOPPED WHEN GEAR WAS LOWERED FOR LANDING.  EMERGENCY DECLARED.  SHIMMED EXCESSIVE PLAY FROM LT NOSE GEAR DOOR HINGE-REPLACED RT NOSE GEAR DOOR ACTUATOR FOR EXCESSIVE INTERNAL PLAY.
